Resource allocation games: A compromise stable extension of bankruptcy games

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)


This paper presents an extension of the traditional bankruptcy problem. In a resource allocation problem there is a common-pool resource, which needs to be divided among agents. Each agent is characterized by a claim on this pool and an individual linear monetary reward function for assigned resources. Analyzing these problems a new class of transferable utility games is introduced, called resource allocation games. These games are based on the bankruptcy model, as introduced by O’Neill (Math Soc Sci 2:345–371, 1982). It is shown that the properties of totally balancedness and compromise stability can be extended to resource allocation games, although the property of convexity is not maintained in general. Moreover, an explicit expression for the nucleolus of these games is provided.
Original languageEnglish
Pages (from-to)149-169
JournalMathematical Methods of Operations Research
Issue number2
Publication statusPublished - 2013


Dive into the research topics of 'Resource allocation games: A compromise stable extension of bankruptcy games'. Together they form a unique fingerprint.

Cite this